# SDR DALA2022012400467

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CORROSION SEAT TRACK -Y765 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM, SPLICE AND NEW FASTENERS PER A320 SRM 51-72-11. (2093989)
